# SDR GAIA03141ST

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND AFT CARGO COMPARTMENT FLOOR SUPPORT CRACKED AT BS 950F RBL 8.  REF FASI N/R NR 61698, ACCOMPLISHED ANGLE REPAIR IAW B727 SRM 51-40-3. INSTALLED DOUBLER, CHANNEL PER B727 SRM 51-40-3 BS 950F - 970.  (M)
